View : 75 Download: 0

Hyponormality of Toeplitz operators on the weighted Bergman space with matrix-valued circulant symbols

Title
Hyponormality of Toeplitz operators on the weighted Bergman space with matrix-valued circulant symbols
Authors
Lee J.
Ewha Authors
이종락
Issue Date
2019
Journal Title
Linear Algebra and Its Applications
ISSN
0024-3795JCR Link
Citation
Linear Algebra and Its Applications vol. 576, pp. 35 - 50
Keywords
Block Toeplitz operatorsHyponormalWeighted Bergman space
Publisher
Elsevier Inc.
Indexed
SCI; SCIE; SCOPUS scopus
Document Type
Article
Abstract
In this paper we consider the hyponormality of Toeplitz operators T Φ on the weighted Bergman space with matrix-valued circulant symbols Φ. We give a necessary and sufficient condition for the hyponormality of T Φ with such a symbol Φ under some constraint on the entries of the matrix. © 2018 Elsevier Inc.
DOI
10.1016/j.laa.2018.02.011
Appears in Collections:
연구기관 > 수리과학연구소 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE